Table of Contents
ISRN Combinatorics
Volume 2013 (2013), Article ID 107454, 6 pages
http://dx.doi.org/10.1155/2013/107454
Research Article

Permutations and Pairs of Dyck Paths

1Dipartimento di Matematica, Università di Bologna, Piazza di Porta San Donato 5, 40126 Bologna, Italy
2LaBRI, Université de Bordeaux, 351 Cours de la Libération, 33405 Talence, France

Received 7 November 2012; Accepted 26 November 2012

Academic Editors: E. Manstavicius, S. Natanzon, and Y. Shi

Copyright © 2013 Marilena Barnabei et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We define a map between the symmetric group and the set of pairs of Dyck paths of semilength . We show that the map is injective when restricted to the set of 1234-avoiding permutations and characterize the image of this map.